# SDR F3LA2008121600726

- Difficulty date: December 13, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N807FR
- Make and model: Airbus A318-111
- Aircraft serial: 2276
- Aircraft time: 15,124 hours, 7,864 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENROUTE AT FL330, PILOT REPORTED INDICATION OF HYDRAULIC RESERVOIR LOW LEVEL FOLLOWED BY ENGINE NR 2 PUMP LOW LEVEL AND NOTED THE YELLOW SYSTEM FLUID QUANTITY DEPLETED.  MAINTENANCE INSPECTED THE NR 2 ENGINE AND FOUND THE THRUST REVERSER ISOLATION VALVE HYDRAULIC LINE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE THRUST REVERSER ISOLATION VALVE HYDRAULIC LINE AND PERFORMED OPERATIONAL AND LEAK CHECKS IAW AMM 78-37-51-400-001 AND 78-21-00-710-042.
